Results 1 to 4 of 4

Thread: Restarting Zoloft Troubles?

  1. #1

    Restarting Zoloft Troubles?

    So I am restarting Zoloft after a few months off. But the side effects are worse than I remember? Should I cut the 50mg in half to make it easier? Is it really harder this time or am I just remembering it wrong? How long will the side effects last?

  2. #2
    Join Date
    Jan 2017
    Posts
    1,993

    Re: Restarting Zoloft Troubles?

    Quote Originally Posted by Jeremyc92 View Post
    But the side effects are worse than I remember? Should I cut the 50mg in half to make it easier?
    Starting on 25mg for the first week might have made life a little easier, however, whether you should decrease the dose depends on how long you've been taking it. If for 3+ days then there's probably little point in decreasing the dose with moderating the symptoms a better option. What side-effects are you experiencing?

    Is it really harder this time or am I just remembering it wrong?
    They can be worse and/or different the second time. You also may need to take a higher dose to achieve the same response.

    How long will the side effects last?
    That's a how long is a piece of string question which can only be answered by "it depends." They usually diminish within a few weeks, but may return for a while after dose increases.
    __________________
    The opinions expressed above are based on my observations and, where applicable, interpretation of cited data and are general in nature. Consult your physician before acting on anything stated.

  3. #3

    Re: Restarting Zoloft Troubles?

    You are so kind to have given such an in -depth response. I made an appointment for tomorrow to maybe switch things up a bit and find something better for me.

  4. #4
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    43,526

    Re: Restarting Zoloft Troubles?

    Hi

    This is just a courtesy reply to let you know that your post was moved from its original place to a sub-forum that is more relevant to your issue.

    This is nothing personal - it just enables us to keep posts about the same problems in the relevant forums so other members with any experience with the issues can find them more easily.

    Please also read this post:

    http://www.nomorepanic.co.uk/showthread.php?t=213239
    __________________
    Nicola

    “Don't be afraid of death; be afraid of an unlived life. You don't have to live forever, you just have to live.” - Natalie Babbitt

    Please help keep NMP running and donate to the running costs: http://www.nomorepanic.co.uk/donate




Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Restarting mirtazapine
    By Ronstar666 in forum Mirtazapine /Zispin
    Replies: 5
    Last Post: 18-09-18, 10:03
  2. Restarting Escitalopram
    By redlandsbluenose in forum Escitalopram / Lexapro / Cipralex
    Replies: 5
    Last Post: 25-08-16, 00:21
  3. Restarting advice
    By MardyBum in forum Citalopram / Celexa
    Replies: 16
    Last Post: 03-08-16, 20:37
  4. Restarting
    By loucom82 in forum Fluoxetine / Prozac
    Replies: 1
    Last Post: 09-01-14, 02:52
  5. restarting Cipralex
    By Cocomademoiselle in forum Escitalopram / Lexapro / Cipralex
    Replies: 11
    Last Post: 05-12-12, 17:28

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •